# SDR UIEA201000145

- Difficulty date: April 27, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 101,810 hours, 21,118 cycles
- Engine: Ge CF650E2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO DOCUMENTS A MAJOR REPAIR. DURING C-CHECK, CORROSION WAS DETECTED COMMON TO RT WING LOWER SKIN WS1285 - WS1320 (REF FIG 1).  THE CORROSION WAS BLENDED OUT IAW THE SRM 51-10-01/02 WITHIN LIMITS IAW SRM 57-30-01 FIGURE 2 (SHEET 7); THE FLANGE WAS BLENDED TOMINIMUM THICKNESS. REMAINING MATERIAL THICKNESS MEASUREMENT IAW (REF. FIGURE 1).NOTE: THIS REPAIR IS CLASSIFIED AS: LEVEL 1 CORROSION IAW GMM 5.8.1 (CPCP).PART 1 OF THIS EO ACCOMPLISHES A PERMANENT REPAIR OF THE RT WING LOWER SKIN WS1285 - WS1320 IAW IAI NRC264.
